See Alike in...

Alike App

Browser

KrosBone

543d

I have self destructive tendencies. I not on any meds. I don't know if I should be due the side effects I've heard about. talking to a therapist does very little. I'm very alone in life. I live in a small town that I hate.

    • Doggy

      543d

      You can always go on meds and then go back off them if the side-effects are intolerable. Avoid aderall though, it's bad for bp.

    • ChrisF82

      543d

      😥 keep it head held high life will get better in promise i takes alot of time and patience

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion